# SDR AT0000271

- Difficulty date: April 2, 2000
- Submitted: June 8, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN BS 967 RBL 48-46 FLOORBEAM TOP CAP CORRODED IN SEVERAL PLACES.  FABRICATED AND INSTALLED PARTS, IAW DWG NR 65C37472, 65C37528, AND 65C37522.
